Alert archive / New Mexico / Wind Advisories in 2019

Wind Advisory 40, NWS Albuquerque, NM

October 10, 2019

NWS Albuquerque, NM issued this wind advisory at Oct 10, 2019, 3:17 AM MDT. It took effect at Oct 10, 2019, 12:00 PM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2019, 3:17 AM MDT (09:17 UTC)
In effect from
Oct 10, 2019, 12:00 PM MDT
Expired
Oct 10, 2019, 6:00 PM MDT
In force
6 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

578 
WWUS75 KABQ 100917
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
317 AM MDT Thu Oct 10 2019

NMZ523-102200-
/O.NEW.KABQ.WI.Y.0040.191010T1800Z-191011T0000Z/
/O.CON.KABQ.HZ.A.0001.191011T0200Z-191011T1700Z/
Central Highlands-
317 AM MDT Thu Oct 10 2019

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING...
...HARD FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
FRIDAY MORNING...

* WHAT...For the Wind Advisory, west winds 25 to 35 mph with 
  gusts up to 45 mph expected. For the Hard Freeze Watch, sub- 
  freezing temperatures as low as 20 possible.

* WHERE...Central Highlands.

* WHEN...For the Wind Advisory, from noon today to 6 PM MDT this 
  evening. For the Hard Freeze Watch, from this evening through 
  Friday morning.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible. Frost and freeze conditions 
  could kill crops, other sensitive vegetation and possibly 
  damage unprotected outdoor plumbing.

* ADDITIONAL DETAILS...For the Hard Freeze Watch, ensure pets have
  warm shelter and unfrozen water. If you have not already done
  so, drain water from irrigation and swamp cooler lines. For the
  Wind Advisory, strong crosswinds are expected on north to south
  oriented roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NMZ513-514-521-102200-
/O.NEW.KABQ.WI.Y.0040.191010T1800Z-191011T0000Z/
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
Sandia/Manzano Mountains-
317 AM MDT Thu Oct 10 2019

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Northern Sangre de Cristos above 9500 feet including 
  Red River, Southern Sangre de Cristos above 9500 feet, Sandia 
  and Manzano Mountains.

* WHEN...From noon today to 6 PM MDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Strong crosswinds are likely on north to
  south oriented roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NMZ501-517-518-522-524-528>537-102200-
/O.CON.KABQ.HZ.A.0001.191011T0200Z-191011T1700Z/
Northwest Plateau-Lower Chama River Valley-Santa Fe Metro Area-
Estancia Valley-South Central Highlands-Far Northeast Highlands-
Northeast Highlands-Union County-Harding County-
Eastern San Miguel County-Guadalupe County-Quay County-
Curry County-Roosevelt County-De Baca County-
317 AM MDT Thu Oct 10 2019

...HARD FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
FRIDAY MORNING...

* WHAT...Sub-freezing temperatures between 15 and 28 degrees.

* WHERE...Much of eastern New Mexico as well as the northwest 
  Plateau, Lower Chama River Valley and the Santa Fe Metro area.

* WHEN...From Thursday evening through Friday morning.

* IMPACTS...Freeze conditions could kill crops, other sensitive 
  vegetation and possibly damage unprotected outdoor plumbing.

* ADDITIONAL DETAILS...Ensure pets have warm shelter and 
  unfrozen water. If you have not already done so, drain water 
  from irrigation and swamp cooler lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NMZ509-519-525-539-540-102200-
/O.CON.KABQ.FZ.A.0001.191011T0700Z-191011T1700Z/
San Francisco River Valley-
Middle Rio Grande Valley/Albuquerque Metro Area-
Upper Tularosa Valley-Eastern Lincoln County-
Southwest Chaves County-
317 AM MDT Thu Oct 10 2019

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...

* WHAT...Sub-freezing temperatures between 28 and 32 degrees.

* WHERE...San Francisco River Valley, Middle Rio Grande Valley 
  including the Albuquerque Metro Area, Upper Tularosa Valley, 
  Eastern Lincoln County and Southwest Chaves County.

* WHEN...From late Thursday night through Friday morning.

* IMPACTS...Freeze conditions could kill crops, other sensitive 
  vegetation and possibly damage unprotected outdoor plumbing.

* ADDITIONAL DETAILS...Ensure pets have warm shelter and 
  unfrozen water. If you have not already done so, drain water 
  from irrigation and swamp cooler lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
2 follow-up statements
518 
WWUS75 KABQ 101705
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1105 AM MDT Thu Oct 10 2019

NMZ523-110000-
/O.UPG.KABQ.HZ.A.0001.191011T0200Z-191011T1700Z/
/O.NEW.KABQ.HZ.W.0001.191011T0200Z-191011T1700Z/
/O.CON.KABQ.WI.Y.0040.191010T1800Z-191011T0000Z/
Central Highlands-
1105 AM MDT Thu Oct 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...
...HARD FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
MDT FRIDAY...

* WHAT...For the Hard Freeze Warning, sub-freezing temperatures 
  as low as 20 expected. For the Wind Advisory, west winds 20 to 
  30 mph with gusts up to 45 mph expected.

* WHERE...Central Highlands.

* WHEN...For the Hard Freeze Warning, from 8 PM this evening to 
  11 AM MDT Friday. For the Wind Advisory, until 6 PM MDT this 
  evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible. Frost and freeze conditions 
  will kill crops, other sensitive vegetation and possibly 
  damage unprotected outdoor plumbing.

* ADDITIONAL DETAILS...For the Hard Freeze Warning, ensure pets 
  have warm shelter and unfrozen water. If you have not already 
  done so, drain water from irrigation and swamp cooler lines. For
  the Wind Advisory, strong crosswinds are expected on north to 
  south oriented roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NMZ501-517-518-522-524-528>537-110000-
/O.UPG.KABQ.HZ.A.0001.191011T0200Z-191011T1700Z/
/O.NEW.KABQ.HZ.W.0001.191011T0200Z-191011T1700Z/
Northwest Plateau-Lower Chama River Valley-Santa Fe Metro Area-
Estancia Valley-South Central Highlands-Far Northeast Highlands-
Northeast Highlands-Union County-Harding County-
Eastern San Miguel County-Guadalupe County-Quay County-
Curry County-Roosevelt County-De Baca County-
1105 AM MDT Thu Oct 10 2019

...HARD FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
MDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 19 expected.

* WHERE...Portions of central, east central, north central, 
  northeast and northwest New Mexico.

* WHEN...From 8 PM this evening to 11 AM MDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Ensure pets have warm shelter and unfrozen
  water. If you have not already done so, drain water from
  irrigation and swamp cooler lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NMZ509-519-525-539-540-110000-
/O.UPG.KABQ.FZ.A.0001.191011T0700Z-191011T1700Z/
/O.NEW.KABQ.FZ.W.0002.191011T0700Z-191011T1700Z/
San Francisco River Valley-
Middle Rio Grande Valley/Albuquerque Metro Area-
Upper Tularosa Valley-Eastern Lincoln County-
Southwest Chaves County-
1105 AM MDT Thu Oct 10 2019

...FREEZE WARNING IN EFFECT FROM 1 AM TO 11 AM MDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...San Francisco River Valley, Middle Rio Grande Valley 
  including the Albuquerque Metro Area, Upper Tularosa Valley, 
  Eastern Lincoln County and Southwest Chaves County.

* WHEN...From 1 AM to 11 AM MDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Ensure pets have warm shelter and unfrozen
  water. If you have not already done so, drain water from
  irrigation and swamp cooler lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NMZ513-514-521-110000-
/O.CON.KABQ.WI.Y.0040.191010T1800Z-191011T0000Z/
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
Sandia/Manzano Mountains-
1105 AM MDT Thu Oct 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Northern Sangre de Cristos above 9500 feet including 
  Red River, Southern Sangre de Cristos above 9500 feet, Sandia 
  and Manzano Mountains.

* WHEN...From noon today to 6 PM MDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Strong crosswinds are expected on north to
  south oriented roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
373 
WWUS75 KABQ 102339
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
539 PM MDT Thu Oct 10 2019

NMZ523-111100-
/O.EXP.KABQ.WI.Y.0040.000000T0000Z-191011T0000Z/
/O.CON.KABQ.HZ.W.0001.191011T0200Z-191011T1700Z/
Central Highlands-
539 PM MDT Thu Oct 10 2019

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM MDT FRIDAY...
...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

* WHAT...Sub-freezing temperatures as low as 18 expected.

* WHERE...Central Highlands.

* WHEN...For the Hard Freeze Warning, from 8 PM this evening to 
  11 AM MDT Friday. For the Wind Advisory, until 6 PM MDT this 
  evening.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...For the Hard Freeze Warning, ensure pets 
  have warm shelter and unfrozen water. If you have not already 
  done so, drain water from irrigation and swamp cooler lines..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NMZ513-514-521-110045-
/O.EXP.KABQ.WI.Y.0040.000000T0000Z-191011T0000Z/
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
Sandia/Manzano Mountains-
539 PM MDT Thu Oct 10 2019

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

Winds will continue to gradually decrease in speed through the
early evening, therefore the wind advisory will be allowed to
expire.

$$

NMZ501-517-518-522-524-528>537-111100-
/O.CON.KABQ.HZ.W.0001.191011T0200Z-191011T1700Z/
Northwest Plateau-Lower Chama River Valley-Santa Fe Metro Area-
Estancia Valley-South Central Highlands-Far Northeast Highlands-
Northeast Highlands-Union County-Harding County-
Eastern San Miguel County-Guadalupe County-Quay County-
Curry County-Roosevelt County-De Baca County-
539 PM MDT Thu Oct 10 2019

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM MDT FRIDAY...

* WHAT...Sub-freezing temperatures dropping into the 20's.
  Readings may fall as low as 19 in localized valleys.

* WHERE...Portions of central, east central, north central, 
  northeast and northwest New Mexico.

* WHEN...From 8 PM this evening to 11 AM MDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Ensure pets have warm shelter and 
  unfrozen water. If you have not already done so, drain water 
  from irrigation and swamp cooler lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NMZ509-519-525-539-540-111100-
/O.CON.KABQ.FZ.W.0002.191011T0700Z-191011T1700Z/
San Francisco River Valley-
Middle Rio Grande Valley/Albuquerque Metro Area-
Upper Tularosa Valley-Eastern Lincoln County-
Southwest Chaves County-
539 PM MDT Thu Oct 10 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 11 AM MDT
FRIDAY...

* WHAT...Sub-freezing temperatures in the low 30's to upper 20's
  are expected.

* WHERE...San Francisco River Valley, Middle Rio Grande Valley 
  including the Albuquerque Metro Area, Upper Tularosa Valley, 
  Eastern Lincoln County and Southwest Chaves County.

* WHEN...From 1 AM to 11 AM MDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Ensure pets have warm shelter and 
  unfrozen water. If you have not already done so, drain water 
  from irrigation and swamp cooler lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 10, 3:14 AM MDT, 3 minutes earlier.

Area forecast discussion, Oct 10, 3:14 AM MDT, 3 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
314 AM MDT Thu Oct 10 2019

.SYNOPSIS...
An unseasonably strong cold front will push into northern areas this
morning and through the remainder of area this afternoon and evening.
Much colder air will push in behind the front with hard freezes
expected for much of central and northern New Mexico Friday morning.
High temperatures on Friday will be well below average for mid
October. Freezing temperatures will once again be widespread
Saturday morning but a warming trend is forecast to get underway
Saturday afternoon. The warming trend continues Sunday into early
next week.

&&

.DISCUSSION...
Strong surface cold front associated with quite the deep upper low
over south-central MT is already moving into far northwest and far
northeast portions of the state this morning. Attempted to lower high
temperatures below the coldest guidance for these areas but it may
not be enough. 06Z NAM12 is in the ball park with the front, not
bringing it through the north valley of ABQ until after 15Z. Brisk
northwest winds are expected thereafter through around sunset before
light north winds take over. Elsewhere, strong north and northwest
winds will usher in an unseasonably cold airmass. Wind advisory
speeds will likely be reached for much of the central mountain chain
and central highlands. A wind advisory has been issued for these
zones as a result. Wind advisories may be needed for portions of the
eastern plains after 00Z. Snow is not likely to be much of a factor
with only a dusting forecast for the east slopes of the far northern
Sangres and the northeast highlands including Raton Pass. Cold air
will overspread the forecast area this evening and overnight with
freezes and hard freezes likely for the vast majority of the forecast
area Friday morning. The last time temperatures were this cold was
early April. Low temperatures on Saturday morning are not expected to
be quite as cold but freezes and hard freezes will be quite common.
Temperatures start to rebound Saturday afternoon as westerly flow
aloft moves over.

The warming trend continues Sunday and into early next week with
high temperatures returning to above average levels most areas
by Monday. Models agree that a backdoor cold front will sag into
eastern NM Tuesday, cooling temperatures 5 to 10 degrees. GFS is
finally in better agreement with the ECWMF, keeping sub- tropical
moisture mainly south of NM during the middle of next week.

33

&&

.FIRE WEATHER...
A strong cold front will push through the area today, with windy
conditions both ahead and behind the boundary. A very dry airmass
will move in behind the front, especially across western New Mexico.
Winds and humidity will exceed critical threshold across much of
northwest New Mexico today, but strong cold air advection will bring
well below normal temperatures so no red flag warning will be
issued. Lighter winds, dry conditions and below to well below normal
temperatures will prevail Friday and Saturday, but a warming trend
will take temperatures back above normal most areas by Monday. Vent
rates will be mostly poor Friday behind the front, then will be a
mixed-bag of poor to good through the weekend before improving more
on Monday. A backdoor cold front will hit the eastern plains late
Tuesday into Wednesday, while western New Mexico remains warm and
dry.

11

&&

.AVIATION...
06Z TAF CYCLE
Westerly flow is on the uptrend ahead of a strong cold front,
forecast to push through later today. Windy conditions are expected
behind the front with gusts to between 30-35kts. MVFR cigs may
develop behind the front Thursday night across the eastern plains,
but kept broken VFR cigs at KTCC for now.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  56  19  53  20 /   0   0   0   0
Dulce...........................  52  14  50  14 /   5   0   0   0
Cuba............................  52  20  52  24 /   0   0   0   0
Gallup..........................  55  17  52  20 /   0   0   0   0
El Morro........................  60  16  55  18 /   0   0   0   0
Grants..........................  64  18  54  22 /   0   0   0   0
Quemado.........................  65  22  58  28 /   0   0   0   0
Datil...........................  68  24  55  27 /   0   0   0   0
Glenwood........................  71  36  68  40 /   0   0   0   0
Chama...........................  45  13  47  18 /  10   0   0   0
Los Alamos......................  59  22  52  28 /   0   0   0   0
Pecos...........................  56  21  50  28 /   0   0   0   0
Cerro/Questa....................  58  15  47  19 /  10   5   0   0
Red River.......................  46  12  41  21 /  10  10   0   0
Angel Fire......................  55  13  46  18 /  10  10   0   0
Taos............................  61  16  50  15 /   5   0   0   0
Mora............................  57  20  49  24 /   5   5   0   0
Espanola........................  62  22  54  24 /   0   0   0   0
Santa Fe........................  57  23  50  28 /   0   0   0   0
Santa Fe Airport................  60  23  53  26 /   0   0   0   0
Albuquerque Foothills...........  69  30  54  34 /   0   0   0   0
Albuquerque Heights.............  72  32  55  35 /   0   0   0   0
Albuquerque Valley..............  75  30  57  31 /   0   0   0   0
Albuquerque West Mesa...........  71  32  55  32 /   0   0   0   0
Los Lunas.......................  77  29  58  29 /   0   0   0   0
Rio Rancho......................  69  30  56  32 /   0   0   0   0
Socorro.........................  80  34  58  34 /   0   0   0   0
Sandia Park/Cedar Crest.........  64  25  51  29 /   0   0   0   0
Tijeras.........................  67  27  54  27 /   0   0   0   0
Moriarty/Estancia...............  67  24  54  22 /   0   0   0   0
Clines Corners..................  66  21  50  29 /   0   0   0   0
Gran Quivira....................  69  28  53  30 /   0   0   0   0
Carrizozo.......................  71  35  59  35 /   0   0   0   0
Ruidoso.........................  65  31  53  35 /   0   0   0   0
Capulin.........................  37  12  48  24 /  10  20   0   0
Raton...........................  39  13  49  19 /  20  20   0   0
Springer........................  51  13  51  17 /  10  10   0   0
Las Vegas.......................  61  15  49  25 /   5   5   0   0
Clayton.........................  42  20  52  32 /   5  10   0   0
Roy.............................  53  18  49  26 /   5  10   0   0
Conchas.........................  63  29  55  30 /   0   5   0   0
Santa Rosa......................  77  28  52  29 /   0   0   0   0
Tucumcari.......................  63  29  54  33 /   0   5   0   0
Clovis..........................  70  29  51  34 /   0   0   0   0
Portales........................  73  30  52  33 /   0   0   0   0
Fort Sumner.....................  79  32  53  33 /   0   0   0   0
Roswell.........................  88  39  55  37 /   0   0   0   0
Picacho.........................  79  33  51  34 /   0   0   0   0
Elk.............................  74  31  50  33 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Hard Freeze Watch from this evening through Friday morning for the
following zones... NMZ501-517-518-522>524-528>537.

Freeze Watch from late tonight through Friday morning for the
following zones... NMZ509-519-525-539-540.

Wind Advisory from noon today to 6 PM MDT this evening for the
following zones... NMZ513-514-521-523.

&&

33
Hazardous weather outlook, Oct 10, 3:12 AM MDT, 5 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
312 AM MDT Thu Oct 10 2019

NMZ501>540-111130-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
312 AM MDT Thu Oct 10 2019

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

An unseasonably strong and cold storm system will move east through
the Northern Rockies today, sending a powerful cold front through
New Mexico today. Strong north and northwest winds will develop
across the higher terrain of central areas today with strong
north and northeast winds likely for the eastern plains tonight. A
widespread killing freeze is expected across much of central and
northern New Mexico Friday morning. The Albuquerque metro area will
also see freezing temperatures however a killing freeze is more
likely in valley locations. Residents are strongly encouraged to
winterize their home and garden before these freezing temperatures
arrive.

Light snow may also impact areas along the Colorado border from near
Red River to Raton and Clayton Thursday night and Friday morning.
Another widespread freeze to hard freeze is likely Saturday morning
for many areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time. However, weather can
change very rapidly. Always use the latest forecasts, watches and
warning for planning purposes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

33

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 11:05 AM MDTFreeze WarningABQ24 hr
Oct 10, 11:05 AM MDTHard Freeze WarningABQ24 hr

Nearby

Wind Advisories in New Mexico, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.